Ikuti
Nawab Hussain
Nawab Hussain
Professor of Mathematics, King Abdulaziz University, Jeddah
Email yang diverifikasi di kau.edu.sa
Judul
Dikutip oleh
Dikutip oleh
Tahun
KKM mappings in metric type spaces
MA Khamsi, N Hussain
Nonlinear Analysis: Theory, Methods & Applications 73 (9), 3123-3129, 2010
3722010
Modified α-ψ-contractive mappings with applications
P Salimi, A Latif, N Hussain
Fixed Point Theory and Applications 2013, 1-19, 2013
3512013
Fixed point and coupled fixed point theorems on b-metric-like spaces
MA Alghamdi, N Hussain, P Salimi
Journal of inequalities and applications 2013, 1-25, 2013
2742013
KKM mappings in cone b-metric spaces
N Hussain, MH Shah
Computers & Mathematics with Applications 62 (4), 1677-1684, 2011
2602011
Suzuki-type fixed point results in metric type spaces
N Hussain, D Ðorić, Z Kadelburg, S Radenović
Fixed point theory and applications 2012, 1-12, 2012
2332012
Fixed point theorems in ordered Banach spaces and applications to nonlinear integral equations
RP Agarwal, N Hussain, MA Taoudi
Abstract and Applied Analysis 2012 (1), 245872, 2012
1892012
Common fixed points of almost generalized contractive mappings in ordered metric spaces
L Ćirić, M Abbas, R Saadati, N Hussain
Applied Mathematics and Computation 217 (12), 5784-5789, 2011
1812011
Fixed Point Theory in α‐Complete Metric Spaces with Applications
N Hussain, MA Kutbi, P Salimi
Abstract and Applied Analysis 2014 (1), 280817, 2014
1752014
SUZUKI-WARDOWSKI TYPE FIXED POINT THEOREMS FOR -GF-CONTRACTIONS
N Hussain, P Salimi Salimi
1472014
Fixed points of cyclic weakly -contractive mappings in ordered b-metric spaces with applications
N Hussain, V Parvaneh, JR Roshan, Z Kadelburg
Fixed Point Theory and Applications 2013, 1-18, 2013
1442013
On asymptotic pointwise contractions in metric spaces
N Hussain, MA Khamsi
Nonlinear Analysis: Theory, Methods & Applications 71 (10), 4423-4429, 2009
1402009
α-admissible mappings and related fixed point theorems
N Hussain, E Karapınar, P Salimi, F Akbar
Journal of Inequalities and Applications 2013, 1-11, 2013
1332013
New fixed point results in b-rectangular metric spaces
JRR Roshan, V Parvaneh, Z Kadelburg
Nonlinear Analysis: Modelling and Control 21 (5), 614-634, 2016
1262016
Fixed point results for single and set-valued α-η-ψ-contractive mappings
N Hussain, P Salimi, A Latif
Fixed Point Theory and Applications 2013, 1-23, 2013
1262013
Compatible maps and invariant approximations
G Jungck, N Hussain
Journal of Mathematical Analysis and Applications 325 (2), 1003-1012, 2007
1242007
Common fixed point results for weak contractive mappings in ordered b-dislocated metric spaces with applications
N Hussain, JR Roshan, V Parvaneh, M Abbas
Journal of Inequalities and Applications 2013, 1-21, 2013
115*2013
Best Proximity Point Results in G‐Metric Spaces
N Hussain, A Latif, P Salimi
Abstract and Applied Analysis 2014 (1), 837943, 2014
1092014
Some fixed point theorems for generalized contractive mappings in complete metric spaces
N Hussain, V Parvaneh, B Samet, C Vetro
Fixed Point Theory and Applications 2015, 1-17, 2015
1042015
Krasnosel’skii and Ky Fan type fixed point theorems in ordered Banach spaces
N Hussain, AR Khan, RP Agarwal
J. Nonlinear Convex Anal 11 (3), 475-489, 2010
992010
Common fixed point and invariant approximation results for noncommuting generalized (f, g)-nonexpansive maps
N Hussain, G Jungck
Journal of Mathematical Analysis and Applications 321 (2), 851-861, 2006
982006
Sistem tidak dapat melakukan operasi ini. Coba lagi nanti.
Artikel 1–20